Alert archive / New Mexico / Red Flag Warnings in 2009

Red Flag Warning 39, NWS Albuquerque, NM

June 6, 2009Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at Jun 6, 2009, 3:02 PM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Jun 7, 2009, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 6, 2009, 3:02 PM MDT (21:02 UTC)
In effect from
Jun 7, 2009, 11:00 AM MDT
Expired
Jun 7, 2009, 8:00 PM MDT
In force
9 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.0 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2009-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2009-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-432 J/kg
Mixed-layer LCL
2566 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 062102
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
302 PM MDT SAT JUN 6 2009

...RED FLAG WARNING REMAINS IN EFFECT THROUGH 8 PM ACROSS ALL
AREAS EXCEPT THE NORTHWEST PLATEAU AND THE NORTH CENTRAL MOUNTAINS
DUE TO STRONG WINDS AND LOW HUMIDITIES...

...RED FLAG WARNING NOW IN EFFECT LATE SUNDAY MORNING THROUGH
SUNDAY EVENING FOR THE NORTHEAST HIGHLANDS AND ADJACENT
PLAINS...THE SANDIA/MANZANO AND GALLINAS MOUNTAINS...AND THE EAST
CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES...

.STRONG AND GUSTY SOUTHWEST WINDS WILL CONTINUE ACROSS MUCH OF NEW
MEXICO THROUGH EARLY EVENING. RELATIVE HUMIDITIES HAVE FALLEN
BELOW 15 PERCENT AND SHOULD REMAIN LOW BEFORE GRADUALLY INCREASING
LATE THIS EVENING. THEREFORE...CRITICAL FIRE WEATHER CONDITIONS
WILL CONTINUE ACROSS ALL AREAS BUT THE NORTHWEST PLATEAU AND THE
NORTH CENTRAL MOUNTAINS THROUGH EARLY EVENING. CRITICAL FIRE
WEATHER CONDITIONS WILL RETURN ON SUNDAY ACROSS THE EASTERN
PLAINS WHERE A RED FLAG WARNING IS NOW IN EFFECT. RELATIVE
HUMIDITIES ARE EXPECTED TO FALL BELOW 15 PERCENT BY THE LATE
MORNING HOURS WHILE WINDS GRADUALLY INCREASE IN SPEED THROUGHOUT
THE AFTERNOON.

NMZ103-104-107-108-070200-
/O.UPG.KABQ.FW.A.0039.090607T1800Z-090608T0200Z/
/O.NEW.KABQ.FW.W.0039.090607T1700Z-090608T0200Z/
/O.CON.KABQ.FW.W.0038.000000T0000Z-090607T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
302 PM MDT SAT JUN 6 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS UPGRADED THE FIRE
WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11
AM TO 8 PM MDT SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
8 PM MDT THIS EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

&&

$$

NMZ105-106-109-070200-
/O.CON.KABQ.FW.W.0038.000000T0000Z-090607T0200Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
302 PM MDT SAT JUN 6 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

34
2 follow-up statements
000 
WWUS85 KABQ 070201
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
801 PM MDT SAT JUN 6 2009

...RED FLAG WARNING NOW IN EFFECT LATE SUNDAY MORNING THROUGH
SUNDAY EVENING FOR THE NORTHEAST HIGHLANDS AND ADJACENT PLAINS...
THE SANDIA/MANZANO AND GALLINAS MOUNTAINS...AND THE EAST CENTRAL
PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES...

.CRITICAL FIRE WEATHER CONDITIONS WILL RETURN ON SUNDAY IN AREAS
EAST OF THE CENTRAL MOUNTAIN CHAIN. RELATIVE HUMIDITIES ARE
EXPECTED TO FALL BELOW 15 PERCENT BY THE LATE MORNING HOURS WHILE
WINDS GRADUALLY INCREASE IN SPEED THROUGHOUT THE AFTERNOON.

NMZ103-104-107-108-071400-
/O.EXP.KABQ.FW.W.0038.000000T0000Z-090607T0200Z/
/O.CON.KABQ.FW.W.0039.090607T1700Z-090608T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
801 PM MDT SAT JUN 6 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
SUNDAY...
...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR AGAIN FROM LATE MORNING THROUGH EARLY EVENING SUNDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

&&

$$

NMZ105-106-109-070315-
/O.EXP.KABQ.FW.W.0038.000000T0000Z-090607T0200Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
801 PM MDT SAT JUN 6 2009

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. 

RELATIVE HUMIDITIES WILL SLOWLY RISE OVERNIGHT WHILE SUSTAINED 20 FOOT
WIND SPEEDS WILL DIMINISH...REDUCING THE CRITICAL FIRE CONDITIONS
OF EARLIER TODAY.

&&

$$

43
000 
WWUS85 KABQ 071029
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
429 AM MDT SUN JUN 7 2009

...RED FLAG WARNING NOW IN EFFECT LATE SUNDAY MORNING THROUGH
SUNDAY EVENING FOR THE NORTHEAST HIGHLANDS AND ADJACENT PLAINS...
THE SANDIA/MANZANO AND GALLINAS MOUNTAINS...AND THE EAST CENTRAL
PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES...

.STRONG 20 FOOT WINDS WILL COMBINE WITH VERY DRY RELATIVE HUMIDITY
VALUES IN THE SINGLE DIGITS AND A VERY HIGH FIRE DANGER TO PRODUCE
CRITICAL FIRE WEATHER CONDITIONS TODAY.

NMZ103-104-107-108-080200-
/O.CON.KABQ.FW.W.0039.090607T1700Z-090608T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
429 AM MDT SUN JUN 7 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND A VERY HIGH FIRE DANGER ARE
FORECAST TO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

&&

$$

KW

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 6, 2:54 PM MDT, 8 minutes earlier.

Area forecast discussion, Jun 6, 2:54 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
254 PM MDT SAT JUN 6 2009

.DISCUSSION...
MODERATE SW FLOW ALOFT TO CONTINUE THROUGH NEXT WEEK...WITH BREEZY
TO OCCASIONALLY WINDY CONDITIONS OVER THE ERN PLAINS EACH PM AND
EVENING. THIS WILL LEAD TO SOME FIRE WEATHER CONCERNS.

BREEZY TO WINDY CONDITIONS THIS PM ARE DOING JUST THAT...CREATING
CRITICAL FIRE WEATHER CONDITIONS OVER MUCH OF THE FORECAST AREA.
THE RED FLAG WARNING WILL CONTINUE THROUGH EARLY EVENING ALONG
WITH THE WIND ADVISORY. WINDS ON SUN PM WILL BE STRONG ENOUGH FOR
MORE CRITICAL FIRE WEATHER CONDITIONS OVER THE E...WHILE NOT QUITE
STRONG ENOUGH IN THE W. ANOTHER WIND ADVISORY NOT OUT OF THE
QUESTION OVER PARTS OF THE E AS WELL SUN PM. WILL KEEP IN LOW POPS
OVER MAINLY THE NRN MOUNTAINS THIS EVENING AND FOR SUN PM AND EVE.

A WIND SHIFT IS STILL ON TAP FOR SUN NIGHT IN THE E...BUT IT
APPEARS TO DISSOLVE RATHER QUICKLY ON MON...LEADING TO A MODEST
5 DEGREES OF COOLING ON MON FOR MUCH OF THE E. LOW CHANCE POPS
FROM SUN NIGHT THROUGH MON NIGHT TO FAVOR THE NRN MOUNTAINS AND
NE.

STORMS OFF THE CA COAST HAVE BEEN COMING INLAND AND LIFTING WELL
TO OUR NW AND THIS TREND WILL CONTINUE THROUGH NEXT WEEK. WE
WILL MANAGE TO SEE A COUPLE OF WEAK IMPULSES CROSS NM DURING THE
TUE THROUGH WED TIME PERIOD. THIS WILL MEAN A SOMEWHAT BETTER
CHANCE OF SHOWERS AND STORMS FOR TUE PM AND WED PM OVER THE NW.
A COUPLE MORE WIND SHIFTS WILL IMPACT THE ERN PLAINS WED NIGHT
AND FRI NIGHT...ALLOWING THE NE TO POTENTIALLY GET INTO THE
PRECIPITATION ACT FROM THE MIDDLE OF NEXT WEEK INTO NEXT WEEKEND.
CHJ

&&

.AVIATION...
SOUTHWEST WINDS OF 15 TO 30 KTS WITH GUSTS NEAR 40 KTS WILL CONTINUE
THROUGH APPROX 02Z BEFORE GRADUALLY SUBSIDING.  STRONGEST WINDS WILL
BE LOCATED JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. AN ISOLATED
SHOWER IS POSSIBLE ACROSS THE NORTHERN MOUNTAINS...HOWEVER
CONFIDENCE IN ANY SHOWER/STORM DIRECTLY IMPACTING ANY TAF SITE
REMAINS VERY LOW. SOUTHWEST TO WEST WINDS WILL INCREASE AGAIN LATE
SUNDAY MORNING.  STRONGEST WINDS WILL BE ALONG AND EAST OF THE
CENTRAL MTN CHAIN WHERE SPEEDS OF 20 TO 30KT WITH GUSTS NEAR 40KTS
ARE LIKELY.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 34

&&

.FIRE WEATHER...
RED FLAG CRITERIA STARTING TO HIT ACROSS MANY LOCALES AS WINDS
CONTINUE TO INCREASE IN SPEED DURING PEAK HEATING. RELATIVE HUMIDITY
READINGS ARE ALREADY BELOW 15 PERCENT ACROSS ALL AREAS BUT THE
HIGHEST TERRAIN...THUS CURRENT RFW LOOKS GOOD. VIRGA SHOWERS HAVE
BEGUN TO APPEAR ACROSS THE NORTHERN...WESTERN AND CENTRAL AREAS...AND
WHILE LITTLE TO NO PRECIPITATION IS EXPECTED...WIND GUSTS UP TO 50
MPH WILL BE POSSIBLE.

AFTER FAIR RELATIVE HUMIDITY RECOVERIES TONIGHT...WINDS WILL RAMP
BACK UP ON SUNDAY ACROSS THE STATE...WITH THE STRONGEST WINDS ACROSS
THE EASTERN PLAINS.  DAYTIME RELATIVE HUMIDITIES ARE ONCE AGAIN
EXPECTED TO FALL BELOW 15 PERCENT...THUS HAVE ELECTED TO UPGRADE THE
FIRE WEATHER WATCH TO A RED FLAG WARNING FOR ZONES 103/104/107/108
AND WILL PUSH UP THE START TIME TO 17Z.

BACK DOOR FRONT WILL TRY TO SQUEEZE INTO NORTHEAST NM ON MONDAY AND
MONDAY NIGHT BUT WILL LIKELY NOT ADVANCE TOO FAR AS MID LEVEL
SOUTHWESTERLY FLOW REMAINS IN PLACE.

AS A TROUGH DEVELOPS ACROSS THE WEST COAST EARLY TO MID
WEEK...SEVERAL UPPER LEVEL DISTURBANCES LOOK TO EJECT OUT AHEAD OF
IT AND OVER NM. THOUGH ANY ONE DISTURBANCE IS HARD TO PINPOINT AT
THIS TIME...IT WOULD MEAN AN INCREASING CHANCE FOR SHOWERS AND
THUNDERSTORMS ACROSS MAINLY NORTHERN AND WESTERN NM TUESDAY THROUGH
THURSDAY. 34

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  48  76  45  81 /   5   5  10   5
GALLUP..........................  42  72  37  76 /   0   5   5   0
GRANTS..........................  43  75  37  78 /   0   5   0   0
GLENWOOD........................  48  86  46  85 /   0   0   0   0
CHAMA...........................  36  66  33  69 /   5  10  10  10
LOS ALAMOS......................  46  74  41  76 /   5   5   5   5
RED RIVER.......................  35  65  36  65 /  10  10  10  10
TAOS............................  43  73  38  75 /   5   5   5   5
SANTA FE........................  48  76  43  77 /   0   5   5   5
SANTA FE AIRPORT................  49  78  45  79 /   0   5   5   0
ESPANOLA........................  45  81  47  84 /   0   5   0   5
ALBUQUERQUE HEIGHTS.............  57  81  56  82 /   0   0   5   0
ALBUQUERQUE VALLEY..............  55  83  54  85 /   0   0   5   0
ALBUQUERQUE FOOTHILLS...........  58  80  55  82 /   0   5   5   0
ALBUQUERQUE WEST MESA...........  56  83  54  86 /   0   5   5   0
SOCORRO.........................  54  85  53  88 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  47  74  45  79 /   0   5   5   0
MORIARTY/ESTANCIA...............  48  79  46  79 /   0   5   0   0
CARRIZOZO.......................  56  84  53  85 /   0   5   0   0
RUIDOSO.........................  50  77  51  77 /   0  10   0   0
RATON...........................  45  81  42  77 /   5   5  10  10
LAS VEGAS.......................  50  78  43  76 /   0   5  10   5
ROY.............................  52  83  52  77 /   5   5  10   5
CLAYTON.........................  56  86  51  81 /   5   5  10   5
SANTA ROSA......................  59  90  54  86 /   5   5  10   5
TUCUMCARI.......................  60  92  52  88 /   5   5  10   5
FORT SUMNER.....................  58  93  52  88 /   5   5  10   5
CLOVIS..........................  61  91  54  89 /   0   5  10   5
PORTALES........................  58  92  54  90 /   0   5  10   5
ROSWELL.........................  63  95  58  94 /   0   5   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ103>109.

RED FLAG WARNING FROM 11 AM TO 8 PM MDT SUNDAY FOR THE FOLLOWING
ZONES...NMZ103-104-107-108.

WIND ADVISORY UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...
NMZ004>008-010>013-016-017.

&&

40/34
Hazardous weather outlook, Jun 6, 5:40 AM MDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
540 AM MDT SAT JUN 6 2009

NMZ001>021-026-071200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
540 AM MDT SAT JUN 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT THROUGH EARLY EVENING FROM THE
EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN EASTWARD TO THE TEXAS
BORDER WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS. ADDITIONALLY...A RED FLAG WARNING
IS IN EFFECT THROUGH EARLY EVENING FOR THE WEST CENTRAL MOUNTAINS
AND HIGHLANDS...AS WELL AS THE MIDDLE AND LOWER RIO GRANDE VALLEY
DUE TO STRONG WINDS AND LOW HUMIDITIES. A WIND ADVISORY IS IN EFFECT
AS WELL FOR THE WEST CENTRAL MOUNTAINS...CENTRAL MOUNTAIN CHAIN AND
NORTHEAST NEW MEXICO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A RED FLAG WARNING IS IN EFFECT SUNDAY AFTERNOON AND EVENING FROM
THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN EASTWARD TO THE
TEXAS BORDER WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL
CREATE CRITICAL FIRE WEATHER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER
SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 11:39 AM MDTWind AdvisoryABQ7 hr

Nearby

Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.